# SDR CA121012006

- Difficulty date: October 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A319-112
- Aircraft time: 36,860 hours
- Engine: Cfmint CFM565B6
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: 1882M11P01
- Condition: Leaking
- Location: Fuel Sys
- Stage of operation: TX
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) RAMP CREW REPORT LARGE FUEL SPILL FROM ENGINE NR 2 AFTER START-UP. CFR NOTIFIED.   RT TRANSIENT BLEED VALVE, REPLACED IAW AMM 75-26-10.  ENGINE START C/O TWICE, NOT LEAK NOTICED, CONSIDER SERVICE WP 07337, CS 35263.
